# SDR ASAA2023062943803

- Difficulty date: June 29, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 5,692 hours, 1,657 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Insert
- Condition: Pulled
- Location: #2 Engine Valve
- Component: Pressure Valve
- Component part number: 632920682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PNEUMATIC HPSOV LOCK COLLAR THREADED INSERT PULLED OUT. GROUNDED - YES. REMOVE HPSOV #2 ENG REF B737-9 AMM TASK 36-11-07-000-80 INSTALL HPSOV REF AMM TASK 36-11-07-400-801. OPS & LEAK CK GOOD, NO STATUS MSG OR MAINT LIGHT. REF AMM 36-11-07-400-801.
